question-icon

Suggest remedy for spots all over the body

default
Posted on Wed, 2 Dec 2015
Question: What are thes spots , are they diabetes?? I JUST GOT DIAGNOSED WITH an infection , therlybstarted coming out agter i took bactrim, and doxycline with did not cear infection,, and these spots are everywhwere from my face and body and keep coming out,, please just answer if yu have an idea, dont be like this dumb doctoor tht told me they were hair follicles ahaha,,, might try alpha blockers since suppostly i got high blood pressure since last month,, thank you
doctor
Answered by Dr. BR Hudda (7 hours later)
Brief Answer:
Need not to worry, please upload a photograph

Detailed Answer:
Hello
Welcome to health care magic I will definitely help you in best possible way.

At the outset, I would like to know about spots, if possible please upload a photograph or describe the size and site of spots
Have you tested for blood sugar and other blood investigations, if yes please upload me the reports.

you need not to worry, diabetes can be diagnosed by testing blood sugar level and diabetes generally doesn't manifest as spots.

In my opinion you should wash it with antiseptic solution or soap and keep it clean and moist.
you can take anti allergic drug like levocetirizine or fexofenadine when it itches.

Please write back to me with these details so that I will be able to tell you more accurately.
Best wishes
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. BR Hudda (13 hours later)
As u can see, it started with 3 dots on my shaft, i sent a few pics, they dont each and are now coming out lots of them in every oart of my body even face, i have bacteria in my prostate and testicles, that urologists refuse to find what it is saying itll go away soon, amd Ive had it for 8 months now ao ther bs,,, i suspecr is echoli, since i was negative for gonorrhea and clamyidya, i got this bavteria from a sex night, could it be ecolie? Does ecolie, causes spots like this or could have been the antibiotics doxycline and bactrim ,,or my high blood pressqure thay i got with the infection, dead cells maybe? Please dont say everything is well when i know im ill, and i know enough not to be fooled, if.you dont know about this firld olease stay out thankx..
doctor
Answered by Dr. BR Hudda (12 hours later)
Brief Answer:
E coli can cause such infection

Detailed Answer:
Hello
Welcome again and thanks for the follow up question
I had gone through your photographs thoroughly, looking at your photos, this might be reacted do any of following condition
1. STD (sexually transmitted disease)
2. Allergic reaction
3. Side effect of doxycycline

E coli can cause infection and rashes, diabetes could be a contributory factor, high BP generally doesn't cause red spots or rashes.



I would advise you for battery of investigations like CBC, blood sugar, Liver function test, VDRL and HIV test with urine culture

In my opinion you should see a dermatologist for physical examination and further course of action.

Meanwhile you can take anti allergic drug like fexofenadine or levocetirizine
Maintain good personal hygiene and keep your blood sugar under control if you are diabetic.
Hope this answers your question, please feel free to ask fro further clarification, I will be happy to help you
Wishing you good health.

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. BR Hudda (9 hours later)
I tested negative for all stds,, may be an effect of doxycline,, buti ill take ur advice and see a dermatolohist or a physician's thx and this spots wknt ever go away wouldnthey?
doctor
Answered by Dr. BR Hudda (12 hours later)
Brief Answer:
It will disappear after treatment

Detailed Answer:
Hello
welcome again
Appropriate diagnosis can be established by physical examination and relevant investigations, when you visit a dermatologist.
I am sure that it will go away after suitable treatment
Best wishes
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
Answered by
Dr.
Dr. BR Hudda

General & Family Physician

Practicing since :2009

Answered : 2997 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedy for spots all over the body

Brief Answer: Need not to worry, please upload a photograph Detailed Answer: Hello Welcome to health care magic I will definitely help you in best possible way. At the outset, I would like to know about spots, if possible please upload a photograph or describe the size and site of spots Have you tested for blood sugar and other blood investigations, if yes please upload me the reports. you need not to worry, diabetes can be diagnosed by testing blood sugar level and diabetes generally doesn't manifest as spots. In my opinion you should wash it with antiseptic solution or soap and keep it clean and moist. you can take anti allergic drug like levocetirizine or fexofenadine when it itches. Please write back to me with these details so that I will be able to tell you more accurately. Best wishes